Loading...

Bayer Original Strength Pain Relief Aspirin Tablets - 50 Ea

View larger image

CODE: 312843101173

Marketplace Price: $5.92

Price: $5.33

You save: $0.59 (10%)
-10%
100 item(s)

INDICATIONS :

  • Bayer Original Strength Pain Relief Aspirin Tablet gives fast, safe pain relief plus the lifesaving benefits of aspirin.
  • Bayer Original Strength Pain Relief Aspirin Tablet is useful for safe, effective pain relief.
  • Coated tablets make swallowing easy.
  • Bayer Original Strength Pain Relief Aspirin Tablet temporarily relieves minor aches and pains due to headache.
  • Bayer Original Strength Pain Relief Aspirin Tablet temporarily relieves minor aches and pains due to cold.
  • Bayer Original Strength Pain Relief Aspirin Tablet temporarily relieves minor aches and pains due to headache, toothache.
  • Bayer Original Strength Pain Relief Aspirin Tablet temporarily relieves minor aches and pains due to muscular ache.
  • Bayer Original Strength Pain Relief Aspirin Tablet temporarily relieves minor aches and pains due to backache.
  • Bayer Original Strength Pain Relief Aspirin Tablet temporarily relieves minor aches and pains due to menstrual craps.

INGREDIENTS :

Active Ingredients :

  • Aspirin 325 mg.

Inactive Ingredients:

  • Carnauba (Copernicia Cerifera) Wax, Corn Starch, Hypromellose, Cellulose (Powdered), Triacetin.

DIRECTIONS:

  • Adults and children 12 years of age and over: Take 2 tablets with a full glass of water every 6 hours while symptoms persist or as directed by a doctor.
  • Do not exceed 8 tablets in 24 hours.
  • Children under 12 years of age : Consult a Doctor.

WARNINGS :

  • Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye syndrome, a rare but serious illness reported to be associated with aspirin.
  • Keep out of reach of children.
  • Aspirin may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock.
  • Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers.
  • If pregnant or breast-feeding, ask a health professional before use.
  • It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Bayer Original Strength Pain Relief Aspirin Tablet.